# SDR CALA2019111601969

- Difficulty date: November 11, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: D5241013020000
- Condition: Dented
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E&E DOOR HAS DENT ON OUTER SKIN THAT EXTENDS TO STIFFENER SU PPORT TASK PER HAECO LCQ NR 9290655 GENERATED BY V080285 REMOVED AND REPLACED E&E DOOR SKIN/FABRICATED N/R 29186 IAW A319 SRM 51-42-11-801, TREATED, PRIMED AND TOP COAT SKIN DOOR E&E IA W A319 SRM 51-75-12-911-006 AND SRM 51-21-11-801 WORK ACCOMPLISH ED BY V913393 INSPECTED BY LC-04 V061060
